MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD
Model Number OTV-S7H-N
Medical Device Problem Codes Fluid/Blood Leak (1250); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the definitive root cause of the reported issue could not be determined.However, it is likely the slice on the cable and the faulty charged coupled device led to the malfunctions.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during device evaluation that the camera head had lines in the image due to a faulty charged coupled device and experienced a leak.There was no patient involvement.

Brand Name
CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23416576
Report Number3002808148-2025-20098
Device Sequence Number10431819
Product Code FET
UDI-Device Identifier04953170141584
UDI-Public04953170141584
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOTV-S7H-N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown